# SDR IPXA2021012364779

- Difficulty date: January 8, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 107,508 hours, 18,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Part number: 142U1023111
- Condition: Cracked
- Location: Sta 820
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3 CRACK WERE FOUND ON TENSION TIE (P/N : 142U1023-111) ON UPPER DECK NEAR RBL 80, STA 820.  REPAIR IAW 747-400F SRM 53-20-30 REPAIR 2 REV 90.00.
